# SDR 07FDEA01348

- Difficulty date: April 3, 2007
- Submitted: April 5, 2007
- Operation: Air carrier
- Aircraft: N449FE
- Make and model: Airbus A310-222
- Aircraft serial: 217
- Aircraft time: 38,684 hours, 27,789 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Press Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 AUTO PRESSURIZATION SYSTEM FWD AND AFT VALVES  WOULD NOT CLOSE.  NR 1 SYSTEM COULD NOT CONTROL AIRCRAFT PRESSURE.  ATTEMPTED TO CONTROL  PRESSURIZATION MANUALLY.  STILL COULD NOT CONTROL PRESSURIZATION WITH THE NR 2 FWD AND AFT VALVES IN THE OPEN POSITION ITEM CLOSED WITH OPS CK OK.  REMOVED AND REPLACED FWD AND AFT OUTFLOW VALVES AND SYS 2 CONTROLLER, PRESSURIZED A/C AND CHECKED OPERATION.
